# SDR CA060227021

- Difficulty date: February 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Fractured
- Location: Reduction Gbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED FOLLOWED BY AN UNCOMMANDED ROLL BACK IN ENGINE POWER.  THE ENGINE WAS SECURED IN FLIGHT AND A SUCCESSFUL FORCED LANDING ACCOMPLISHED.  SUBSEQUENT INSPECTION REVEALED A FRACTURED PRESSURE OIL TRANSFER TUBE ELBOW.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
